The Michigan Mathematical Journal

The lattice-ordered groups of automorphisms of an ordered set.

Charles Holland

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 399-408.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998976

Digital Object Identifier
doi:10.1307/mmj/1028998976

Mathematical Reviews number (MathSciNet)
MR0158009

Zentralblatt MATH identifier
0116.02102

Subjects
Primary: 06.75
Secondary: 20.00

Citation

Holland, Charles. The lattice-ordered groups of automorphisms of an ordered set. Michigan Math. J. 10 (1963), no. 4, 399--408. doi:10.1307/mmj/1028998976. https://projecteuclid.org/euclid.mmj/1028998976


Export citation